# SDR QXEA200603022

- Difficulty date: November 27, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 20,005 hours, 28,885 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YVR FLIGHT NR 2127 - BOTH ENGINES WENT TO MANUAL ON DEICING PAD.
